Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for bruises caused after Cortisone shot

Bruising that is worse each day since having a cortisone shot in my shoulder. I have a small bruise where the shot was given. The bruise that concerns me is at least 10X larger and gets bigger and darker each day. I can t get in to see my doctor until Thursday. Should I go to the ER at the hospital where I got the cortisone shot?
Thu, 26 Sep 2019
Report Abuse
General & Family Physician 's  Response
Hi,

Protect the injection area for a day or two. For instance, if you received a cortisone shot in your shoulder, avoid heavy lifting. If you received a cortisone shot in your knee, stay off your feet when you can. Apply ice to the injection site as needed to relieve pain.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Ajeet Singh, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I was diagnosed with impingement syndrome of the right shoulder today. I was given a cortisone injection and had X rays taken. My doctor said...